JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Lacunary Statically Convergent and Lacunary Strongly Convergent Generalized Difference Sequences of Fuzzy Real Numbers
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 4,  2010, pp.565-574
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.4.565
 Title & Authors
Lacunary Statically Convergent and Lacunary Strongly Convergent Generalized Difference Sequences of Fuzzy Real Numbers
Tripathy, Binod Chandra; Baruah, Achyutanada;
  PDF(new window)
 Abstract
In this paper we introduce the concept of lacunary statistical and lacunary strongly convergence of generalized difference sequence of fuzzy real numbers. We prove some inclusion relations and also study some of their properties.
 Keywords
Lacunary sequence;statical convergence;generalised difference;statically Cauchy sequences;solidness;symmetricity;convergence free;
 Language
English
 Cited by
1.
I-Monotonic and I-Convergent Sequences,;;

Kyungpook mathematical journal, 2011. vol.51. 2, pp.233-239 crossref(new window)
2.
On I-Convergent Double Sequences of Fuzzy Real Numbers,;;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.189-200 crossref(new window)
3.
Lacunary I-Convergent Sequences,;;;

Kyungpook mathematical journal, 2012. vol.52. 4, pp.473-482 crossref(new window)
4.
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0 and c,;;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.247-256 crossref(new window)
5.
Sequence Space m(M, φ)F of Fuzzy Real Numbers Defined by Orlicz Functions with Fuzzy Metric,;;

Kyungpook mathematical journal, 2013. vol.53. 3, pp.319-332 crossref(new window)
6.
Statistically Convergent Fuzzy Sequence Spaces by Fuzzy Metric,;

Kyungpook mathematical journal, 2014. vol.54. 3, pp.413-423 crossref(new window)
1.
Some Double Sequence Spaces of Fuzzy Real Numbers of Paranormed Type, Journal of Mathematics, 2013, 2013, 1  crossref(new windwow)
2.
Sequence Space m(M, φ)Fof Fuzzy Real Numbers Defined by Orlicz Functions with Fuzzy Metric, Kyungpook mathematical journal, 2013, 53, 3, 319  crossref(new windwow)
3.
Lacunary I-Convergent Sequences, Kyungpook mathematical journal, 2012, 52, 4, 473  crossref(new windwow)
4.
I-convergence in probabilistic n-normed space, Soft Computing, 2012, 16, 6, 1021  crossref(new windwow)
5.
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0and c, Kyungpook mathematical journal, 2013, 53, 2, 247  crossref(new windwow)
6.
On joint distributions of order statistics for a discrete case, Journal of Inequalities and Applications, 2012, 2012, 1, 264  crossref(new windwow)
7.
Lacunary I-convergence in probabilistic n-normed space, Journal of the Egyptian Mathematical Society, 2015, 23, 1, 90  crossref(new windwow)
8.
Statistical Summability through de la Vallée-Poussin Mean in Probabilistic Normed Spaces, International Journal of Mathematics and Mathematical Sciences, 2014, 2014, 1  crossref(new windwow)
9.
On I-Convergent Double Sequences of Fuzzy Real Numbers, Kyungpook mathematical journal, 2012, 52, 2, 189  crossref(new windwow)
10.
Generalized Cesàro difference sequence spaces of non-absolute type involving lacunary sequences, Applied Mathematics and Computation, 2013, 219, 17, 9372  crossref(new windwow)
11.
On mixed fuzzy topological spaces and countability, Soft Computing, 2012, 16, 10, 1691  crossref(new windwow)
12.
On the class of λ-statistically convergent difference sequences of fuzzy numbers, Soft Computing, 2012, 16, 6, 1029  crossref(new windwow)
13.
Symmetric fuzzy numbers and additive equivalence of fuzzy numbers, Soft Computing, 2013, 17, 8, 1471  crossref(new windwow)
14.
On Pointwise Lacunary Statistical Convergence of Order α of Sequences of Function, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2015, 85, 2, 253  crossref(new windwow)
15.
On lacunary statistical convergence of order α, Acta Mathematica Scientia, 2014, 34, 2, 473  crossref(new windwow)
16.
Statistical Convergence of Double Sequences of Order, Journal of Function Spaces and Applications, 2013, 2013, 1  crossref(new windwow)
17.
OnI-Acceleration Convergence of Sequences of Fuzzy Real Numbers, Mathematical Modelling and Analysis, 2012, 17, 4, 549  crossref(new windwow)
18.
Ordered vector valued statistically convergent sequence space, Afrika Matematika, 2015, 26, 3-4, 433  crossref(new windwow)
19.
Generalized lacunary Δm-statistically convergent sequences of fuzzy numbers using a modulus function, Journal of Inequalities and Applications, 2013, 2013, 1, 559  crossref(new windwow)
20.
I-Monotonic and I-Convergent Sequences, Kyungpook mathematical journal, 2011, 51, 2, 233  crossref(new windwow)
21.
Statistically Convergent Fuzzy Sequence Spaces by Fuzzy Metric, Kyungpook mathematical journal, 2014, 54, 3, 413  crossref(new windwow)
22.
On lacunary statistical boundedness, Journal of Inequalities and Applications, 2014, 2014, 1, 311  crossref(new windwow)
23.
Lacunary statistical convergence of order β in difference sequences of fuzzy numbers, Journal of Intelligent & Fuzzy Systems, 2016, 31, 1, 227  crossref(new windwow)
 References
1.
Y. Altin, M. Et and R. Colak, Lacunary statistical and lacunary strongly convergence of generalized difference sequences of fuzzy numbers, Computer Math. Appl., 52(6-7)(2006), 1011-1020. crossref(new window)

2.
T. Bligin, Lacunary strongly $\Delta-convergent$ sequences of fuzzy numbers, Information Sciences, 160(1-4)(2004), 201-206. crossref(new window)

3.
R. Colak and M. Et, On some generalized difference sequence spaces, Soochow J. Math., 21(4)(1995), 377-386.

4.
A. Esi, B. C. Tripathy and B. Sarma, On some new type generalized difference sequence spaces, Math. Slovaca, 57(5)(2007), 475-482. crossref(new window)

5.
M. Et, Y. Altin, B. Choudhary and B. C. Tripathy, On some classes of sequences defined by sequences of Orlicz functions, Math. Ineq. Appl., 9(2)(2006), 335-342.

6.
H. Fast, Surla convergence statistique, Colloquium Math., 2(1951), 241-244.

7.
H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(2)(1981), 168-176.

8.
D. Rath and B.C. Tripathy, Matrix maps on sequence spaces associated with sets of integers, Indian Jour. Pure Appl. Math., 27(2)(1996), 197-206.

9.
I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66(1959), 361-375. crossref(new window)

10.
B. C. Tripathy, Matrix transformations between some classes of sequences, Jour. Math. Anal. Appl., 206(3)(1997), 448-450. crossref(new window)

11.
B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian Jour. Pure Appl. Math., 35(5)(2004), 655-663.

12.
B. C. Tripathy, Y. Altin and M. Et, Generalized difference sequences spaces on seminormed spaces defined by Orlicz functions, Math. Slovaca, 58(3)(2008), 315-324. crossref(new window)

13.
B. C. Tripathy and A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Mathematical Modelling and Analysis, 14(3)(2009), 391-397. crossref(new window)

14.
B. C. Tripathy and A. Baruah, Norlund and Riesz mean of sequences of fuzzy real numbers, Appl. Math. Letters, 23(2010), 651-655. crossref(new window)

15.
B. C. Tripathy and S. Borgogain, The sequence space m($m(M,\,\Phi,\,\Delta^{n}_{m},\,p)^{F}$; Mathematical Modelling and Analysis, 13(4)(2008), 577-586. crossref(new window)

16.
B. C. Tripathy and A. J. Dutta, On fuzzy real-valued double sequence spaces $_2\ell^{p}_{F}$, Mathematical and Computer Modelling, 46(9-10)(2007), 1294-1299. crossref(new window)

17.
B. C. Tripathy and A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Computers Math. Applications, 59(2)(2010), 1031-1037. crossref(new window)

18.
B. C. Tripathy, A. Esi, A new type of difference sequence spaces, International Jour. Sci. Tech., 1(1)(2006), 11-14.

19.
B. C. Tripathy, A. Esi and B. K. Tripathy, on some new type of generalized difference Cesro sequence spaces, Soochow J. Math., 31(3)(2005), 333-340.

20.
B. C. Tripathy and S. Mahanta, On a class of generalized lacunary difference sequence spaces defined by Orlicz function, Acta Math. Appl. Sinica, 20(2)(2004), 231-238. crossref(new window)

21.
B. C. Tripathy and B. Sarma, Sequence spaces of fuzzy real numbers defined by Orlicz functions, Math. Slovaca, 58(5)(2008), 621-628. crossref(new window)

22.
B. C. Tripathy and B. Sarma, Statistically convergent difference double sequence spaces, Acta Mathematica Sinica, 24(5)(2008), 737-742. crossref(new window)

23.
B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian Jour. Pure Appl. Math., 32(11)(2001), 1689-694.

24.
B. C. Tripathy and M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Jour. Math., 37(2)(2006), 155-162.